Anisotropy in the chaotic inflationary universe

Moss, Ian ; Sahni, Varon (1986) Anisotropy in the chaotic inflationary universe Physics Letters B, 178 (2-3). pp. 159-162. ISSN 0370-2693

Full text not available from this repository.

Official URL:

Related URL:


The effect of anisotropies on the chaotic inflationary model is investigated for a general class of Bianchi cosmologies. It is shown that for suitable initial conditions of a scalar field any initial anisotropy always disappers before the onset of inflation. Using numerical calculations it is also shown for Bianchi I models that the class initial conditions of the scalar field which leads to inflation is very large.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:46475
Deposited On:05 Jul 2011 06:21
Last Modified:05 Jul 2011 06:21

Repository Staff Only: item control page